# SDR CALA2009051900267

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 23,899 hours, 9,952 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT HORIZONTAL STAB LWR SKIN CRACKED TWO PLACES AT STA 129.5 REPAIRED LWR SKIN ON LT HORZ-STAB AT STA 129.5 REF ECRA5510-02 009 AND INITIATE A DIP 094125 TO READ AS FOLLOW:  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 18-MAY-2009 PER ECRA5510 -02009 PART 3 PLANNING TO CONTACT ENGINEERING AFTER 18-MAR-20 10 BUT BEFORE 18 APR-2010 FOR PERMANENT REPAIR ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 18-MAY-2009 PER ECRA 5510-02009 PART 3.  PLANNING IS TO CONTACT ENGINEERING AFTER 18-MAR-2010 BUT BEFORE 18-APR-2010 FOR A PERMANENT REPAIR.  DIP CTL 94125.
